MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: device code a0501 is being used to capture the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during an esg procedure on (b)(6) 2025.During the procedure, after placing 11 sutures, the anchor would not unload from the needle body.The suture then separated from the needle when the physician tried to cinch.As a result, the suture sequence had to be repeated.The procedure was completed with the original device.There was no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch sx endoscopic suture system was used during an esg procedure on (b)(6) 2025.During the procedure, after placing 11 sutures, the anchor would not unload from the needle body.The suture then separated from the needle when the physician tried to cinch.As a result, the suture sequence had to be repeated.The procedure was completed with the original device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: block d4: product information updated based on additional information received on december 2, 2025.Block h6: device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23253593
Report Number3005099803-2025-05124
Device Sequence Number21395159
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)240429(17)290429(10)24SE4587
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2024020002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/15/2025
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale